# SDR QXEA2013110801483

- Difficulty date: November 5, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 6,491 hours, 6,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK NR 18 HAS CORROSION.  BLENDED OUT CORORSION IAW SRM 53-20-49.   FOUND TO BE WITHIN LIMITS.  PERFORMED E/T INS OF RT OTBD SEAT TRACK NR 18 IAW NDTM 51-00-06-910-801. NO DEFECTS NOTED.
